# SDR SWAA2025070779654

- Difficulty date: June 8, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT ACB BS767 - BS787 RBL22 WL156.<[01] REMOVED AND REPLACED ACB FWD SHIELD BS 767-787 RBL 22 WL 156 IAW SRM 51-40-02 AND BOEING DWG 146A0081 REV: A.;[02] VERIFIED ACTION 1. JOB COMPLETE.
